PEETERS ONLINE JOURNALS
Peeters Online Bibliographies
Peeters Publishers
this issue
  previous article in this issuenext article in this issue  

Document Details :

Title: Yves Marquet, les Iḫwān al-Ṣafā' et le Pythagorisme
Author(s): DE SMET, Daniel
Journal: Journal Asiatique
Volume: 295    Issue: 2   Date: 2007   
Pages: 491-500
DOI: 10.2143/JA.295.2.2033247



If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here

3.236.231.61.